MAUDE Adverse Event Report: DEPUY SPINE INC DEPTH GAGE W/BALLTIP PROBE; GAUGE, DEPTH

DEPUY SPINE INC DEPTH GAGE W/BALLTIP PROBE; GAUGE, DEPTH
Catalog Number 288303000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent a posterior fusion of occipital and cervical vertebrae (cervical vertebrae) on (b)(6) 2024, with symphony-oc.In the surgery, the depth gage in question was used for oc screw insertion.The surgery was completed successfully with no surgical delay.On (b)(6) 2024, cerebellar hemorrhage occurred, and revision surgery was performed in the neurosurgery department.No implant was removed.The surgeon's opinion was confirmed which an anterior perforation may have occurred by the depth gage during the surgery on (b)(6) 2024.The patient is currently under follow up and stable.This report is for a depth gage w/balltip probe.This is report 1 of 1 for (b)(4).

Brand Name
DEPTH GAGE W/BALLTIP PROBE
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19305579
Report Number1526439-2024-01435
Device Sequence Number7332974
Product Code HTJ
UDI-Device Identifier10705034221281
UDI-Public(01)10705034221281
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number288303000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown